# SDR USAA2013022100034

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 40,946 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 6 INCH SECTION OF FLUORESCENT STRIP THAT RUNS ALONG THE FLOOR IS LOOSE ACROSS FROM MID-ENTRY DOOR.  SECURED EMERGENCY PATH STRIP.
